# SDR DALA2023110209012

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31992
- Aircraft time: 19,329 hours, 7,276 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3881 -FUMES/DE- DECLARED EMERGENCY ON DESCENT DUE TO BURNING RUBBER SMELL THROUGHOUT THE FLIGHT DECK AND CABIN. CORRECTIVE ACTION: FOUND STATIC INVERTER FAULT ON OVERHEAD PANEL. REPLACED SAME. REPLACED #1 TRANSFORMER RECTIFIER, START POWER UNIT, STANDBY POWER CONTROL UNIT AND BATTERY CHARGER PRECAUTIONARY. OPS CHECKS GOOD. (LP 4269546)
